VOL. 25 · NO. 3 | Fall 1981
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 25 (3), (Fall 1981)
No abstract available
Articles
Philip Wagreich
Illinois J. Math. 25 (3), 359-382, (Fall 1981) DOI: 10.1215/ijm/1256047153
KEYWORDS: 10D15, 14H30, 14J17, 30F35
No abstract available
P. J. Nicholls, L. R. Sons
Illinois J. Math. 25 (3), 383-389, (Fall 1981) DOI: 10.1215/ijm/1256047154
KEYWORDS: 10D05
No abstract available
W. W. Stothers
Illinois J. Math. 25 (3), 390-397, (Fall 1981) DOI: 10.1215/ijm/1256047155
KEYWORDS: 10D07, 20H05
No abstract available
David B. Surowski
Illinois J. Math. 25 (3), 398-401, (Fall 1981) DOI: 10.1215/ijm/1256047156
KEYWORDS: 20G40
No abstract available
Luis A. Caffarelli, Avner Friedman, Alessandro Torelli
Illinois J. Math. 25 (3), 402-422, (Fall 1981) DOI: 10.1215/ijm/1256047157
KEYWORDS: 49A29, 35R35
David Wright
Illinois J. Math. 25 (3), 423-440, (Fall 1981) DOI: 10.1215/ijm/1256047158
KEYWORDS: 12E05, 14E07, 14E20
No abstract available
William Abikoff
Illinois J. Math. 25 (3), 441-445, (Fall 1981) DOI: 10.1215/ijm/1256047159
KEYWORDS: 30C85, ‎30H05, 31A15
No abstract available
Johnny E. Brown
Illinois J. Math. 25 (3), 446-454, (Fall 1981) DOI: 10.1215/ijm/1256047160
KEYWORDS: 30C55, 30C70
No abstract available
Rodolfo De Dominicis
Illinois J. Math. 25 (3), 455-463, (Fall 1981) DOI: 10.1215/ijm/1256047161
KEYWORDS: 60F05, 60J10
No abstract available
K. S. Sarkaria
Illinois J. Math. 25 (3), 464-469, (Fall 1981) DOI: 10.1215/ijm/1256047162
KEYWORDS: 05C15, 57M15
No abstract available
Justin R. Smith
Illinois J. Math. 25 (3), 470-497, (Fall 1981) DOI: 10.1215/ijm/1256047163
KEYWORDS: 57Q45, 57R40
No abstract available
Pei Yuan Wu
Illinois J. Math. 25 (3), 498-503, (Fall 1981) DOI: 10.1215/ijm/1256047164
KEYWORDS: 47B20, 47A45
No abstract available
Michel Talagrand
Illinois J. Math. 25 (3), 504-507, (Fall 1981) DOI: 10.1215/ijm/1256047165
KEYWORDS: 43A05, 28D99
No abstract available
Nobuyuki Sato
Illinois J. Math. 25 (3), 508-519, (Fall 1981) DOI: 10.1215/ijm/1256047166
KEYWORDS: 57M25
No abstract available
Grahame Bennett, David A. Stegenga, Richard M. Timoney
Illinois J. Math. 25 (3), 520-531, (Fall 1981) DOI: 10.1215/ijm/1256047167
KEYWORDS: 30C50, 30B20
No abstract available
Back Matter
Illinois J. Math. 25 (3), (Fall 1981)
No abstract available
Back to Top